MathSciNet Relay Station
MathSciNet bibliographic data
MR2192937 32Q15 (53C55)
Donaldson, S. K. Lower bounds on the Calabi functional. J. Differential Geom. 70 (2005), no. 3, 453–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement